# SDR ASAA2016121219017

- Difficulty date: December 12, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 31,548 hours, 9,503 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 7718
- Condition: Faulted
- Location: Lt Ecs Bay
- Part time: 41,373 hours, 13,030 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ON, AFTER AFTER START FLOW LIGHT GOES OUT AFTER MASTER CAUTION.  ACFT GROUNDED.  TROUBLE SHOOTING COMMENTS CALL OUT THE LT TEMP CONTROL VALVE AND THE AFT ZONE TRIM MODULATING VALVE. THE BITE ON NR 1 TEMP CONTROLLER CALLS OUT THE LH TEMP CONTROL VALVE. AS PRECAUTION,  REMOVED AND REPLACED BOTH THE LT TCV AND THE AFT ZONE TRIM MODULATING VALVE IAW AMM 21-61-21-000-801 AND 21-61-21-400-801. LEAK CHECKED GOOD. GROUND FUNCTIONAL CHECKED GOOD IAW AMM 21-61-21-400-801 PARAGRAPH F.
